# SDR UALA2011092905281

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,079 hours, 10,688 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP, LEADING INBOARD EDGE ADJACENT TO ACCORDIAN SEAL FLAP HAS APPROX 2 INCH X 2 INCH. PUNCTURE OR EROSION DAMAGE.  STARTED PERMANENT REPAIR REF SERVICE TIP MM.  NEED TO COMPLETE REPAIR FROM STEP C8 PAR C AFTER CURE IS COMPLETE.  NEED TO COMPLETE REPAIR FROM STEP C8 PAR C AFTER CURE IS COMPLETE.  COMPLETED REPAIR.
